# SDR SWAA2023050123556

- Difficulty date: April 4, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N282WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32534
- Aircraft time: 51,971 hours, 31,009 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Rib
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INSPAR RIB LOCATED STAB STA 129.50 AND 1 INCH FROM FRONT SPAR AT UPPER CHORD FLANGE AREA ON LT HORIZONTAL STAB 2023-219812<[01] TOOL USED: EDDY CURRENT INSTRUMENT P/N: NORTEC 600D; S/N: 220272512; DUE DATE: 17-DEC-23;[02] TOOL USED: TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 142811019 DUE DATE: 25-JAN-24.TEMPERATURE CONTROLLER P/N P3015GOES00000 DUE DATE: 25-JAN-24.;[03] INSPAR RIB LOCATED STAB STA 129.50 AND 1 INCH FROM FRONT SPAR AT UPPER CHORD FLANGE AREA ON LT HORIZONTAL STAB EA 23-155-01202 WIP1 AND EA 23-155-01202 SEE INDIVIDUAL SIGNOFFS BELOW;[04] CORRECTED STEP 3 REPAIRED INSPAR RIB LOCATED STAB STA 129.50 AND 1 INCH FROM FRONT SPAR AT UPPER CHORD FLANGE AREA ON LT HORIZONTAL STAB EA 23-155-01202 WIP1 AND EA 23-155-01202 SEE INDIVIDUAL SIGNOFFS BELOW;[05] CORRECTED STEP 4 REPAIRED INSPAR RIB LOCATED STAB STA 129.50 AND 1 INCH FROM FRONT SPAR AT UPPER CHORD FLANGE AREA ON LT HORIZONTAL STAB IAW EA 23-155-01202 WIP1 AND EA 23-155-01202 SEE INDIVIDUAL SIGNOFFS BELOW;[06] REPAIRED INSPAR RIB LOCATED STAB STA 129.50 AND 1 INCH FROM FRONT SPAR AT UPPER CHORD FLANGE AREA ON LT HORIZONTAL STAB IAW EA 23-155-01202 WIP1 AND EA 23-155-01202 SEE INDIVIDUAL SIGNOFFS BELOW TASK RII CERTIFIED COMPLETE
